| Title:
|
Concept lattices of quasiordered sets (English) |
| Author:
|
Halaš, Radomír |
| Language:
|
English |
| Journal:
|
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica |
| ISSN:
|
0231-9721 |
| Volume:
|
32 |
| Issue:
|
1 |
| Year:
|
1993 |
| Pages:
|
43-47 |
| . |
| Category:
|
math |
| . |
| MSC:
|
06A15 |
| MSC:
|
06B05 |
| MSC:
|
06B99 |
| idZBL:
|
Zbl 0798.06008 |
| idMR:
|
MR1273168 |
| . |
| Date available:
|
2009-01-29T15:39:34Z |
| Last updated:
|
2012-05-03 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/120297 |
| . |
| Reference:
|
[1] Wille R.: Restructuring lattice theory: an approach based on hierarchies of concepts.In: I. Rival (ed.): Ordered sets, Reidel, Dordrecht-Boston 1982, 445-470. Zbl 0491.06008, MR 0661303 |
| Reference:
|
[2] Erné M.: Distributive laws for concept lattices.Technische Hochschule Darmstadt, Preprint Nr. 1230, 1989. MR 1240572 |
| Reference:
|
[3] Rachůnek J.: Translations des ensembles ordonés.Math. Slovaca 31 (1981), 337-340. MR 0637961 |
| Reference:
|
[4] Chajda I.: Complemented ordered sets.Arch. Math. (Brno), to appear. Zbl 0983.06002, MR 1201863 |
| . |